Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 1, Pages 91-115

Traces of multipliers in pairs of weighted Sobolev spaces

Department of Mathematis, University of Linköping, SE-581 83 Linköping, Sweden

Received 1 April 2004

Academic Editor: Victor Burenkov

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that the pointwise multipliers acting in a pair of fractional Sobolev spaces form the space of boundary traces of multipliers in a pair of weighted Sobolev space of functions in a domain.